Alert archive / Michigan / Beach Hazards Statements in 2019
Beach Hazards Statement 8, NWS Detroit, MI
NWS Detroit, MI issued this beach hazards statement at Sep 13, 2019, 10:30 PM EDT for Huron County, Michigan. It took effect at Sep 14, 2019, 6:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2019, 10:30 PM EDT (02:30 UTC)
- In effect from
- Sep 14, 2019, 6:00 AM EDT
- Expired
- Sep 14, 2019, 3:30 PM EDT
- In force
- 10 hr
- Issued by
- NWS Detroit, MI
County Huron County, MI
The radar
The Detroit radar (KDTX), 144 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 2.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
178 WHUS43 KDTX 140230 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Detroit/Pontiac MI 1030 PM EDT Fri Sep 13 2019 MIZ049-140930- /O.NEW.KDTX.BH.S.0008.190914T1000Z-190915T0000Z/ Huron- 1030 PM EDT Fri Sep 13 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SATURDAY THROUGH SATURDAY EVENING... The National Weather Service in Detroit/Pontiac has issued a Beach Hazards Statement for dangerous swimming conditions, which is in effect from 6 AM EDT Saturday through Saturday evening. * Beach Hazards...Strong longshore flow will lead to high wave action and strong structural or longshore currents. * Location...Beaches from Caseville to Harbor Beach including... Caseville...Sand Point...Port Crescent State Park... Port Austin. * Impacts...Dangerous swimming conditions develop due to high waves and strong currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... High wave action alone can make swimming difficult on days such as this. Incoming waves in rapid succession can tire a swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out lakeward along the pier structure. To learn more about dangerous waves and currents please visit dangerouscurrents.org && $$ BT
2 follow-up statements
408 WHUS43 KDTX 140737 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Detroit/Pontiac MI 337 AM EDT Sat Sep 14 2019 MIZ049-150000- /O.CON.KDTX.BH.S.0008.190914T1000Z-190915T0000Z/ Huron- 337 AM EDT Sat Sep 14 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * Beach Hazards...Strong longshore flow will lead to high wave action and strong structural or longshore currents. * Location...Beaches from Caseville to Harbor Beach including... Caseville...Sand Point...Port Crescent State Park... Port Austin. * Impacts...Dangerous swimming conditions develop due to high waves and strong currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... High wave action alone can make swimming difficult on days such as this. Incoming waves in rapid succession can tire a swimmer quickly. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out lakeward along the pier structure. To learn more about dangerous waves and currents please visit dangerouscurrents.org && $$
628 WHUS43 KDTX 141930 CFWDTX URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Detroit/Pontiac MI 330 PM EDT Sat Sep 14 2019 MIZ049-142030- /O.CAN.KDTX.BH.S.0008.000000T0000Z-190915T0000Z/ Huron- 330 PM EDT Sat Sep 14 2019 ...BEACH HAZARDS STATEMENT IS CANCELLED... The National Weather Service in Detroit/Pontiac has cancelled the Beach Hazards Statement. Westerly wind gusts have dropped to around 20 knots and will decrease further into the evening. This will allow waves to continue to subside quickly during the remainder of the day. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 13, 7:27 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Sep 13, 7:27 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
727 PM EDT Fri Sep 13 2019
.AVIATION...
Thunderstorms and the associated cold front have moved east of the
region bringing an end to volatile aviation weather for tonight.
Expect VFR conditions in a gradual clearing trend with a gusty west
wind in the pressure gradient post front. The wind brings in cooler
and less humid air during the night through Saturday morning. A brief
period of MVFR stratocu is likely as daytime heating ramps up
Saturday morning but any ceiling is brief and the clouds mix out
quickly toward noon. Westerly wind continues through Saturday
afternoon with gusts settling to less than 20 knots under scattered
coverage of VFR cumulus into Saturday evening.
DTW THRESHOLD PROBABILITIES...
* None.
&&
.PREV DISCUSSION...
Issued at 347 PM EDT Fri Sep 13 2019
DISCUSSION...
Low pressure system situated north of Minnesota tracking northeast
towards the Hudson Bay is in the process of dragging a cold frontal
boundary east across Michigan, depicted nicely on Channel 9 water
vapor imagery and observed in theta-e progs from 850 mb to roughly
600 mb. Ongoing convection across the southern Metro region co-
located with steep lapse rates between 7 - 8 C/km and modest DCAPE
have already produced damaging wind gusts per KDTW Doppler and via
several spotter reports. Best low level-lapse rates hold across the
Metro area and will be the best area to see severe wind gusts through
the afternoon. Otherwise, Metro convection is tied to the leading
edge of a theta-e ribbon, with the cold frontal boundary currently
draped across the Tri-Cities southwest into the Grand Rapids area.
This front will move into an area of moderate MLCape between 1000 -
1500 J/kg as well as into impressive bulk shear values between 40-50
knots. CI is expected to start along the boundary between 20Z - 00Z
and will be capable of producing organized convection with the CAPE
and shear values in place. Additionally, low-level helicity values
between 100-200 m2/s2 hold across Flint northeast into the Thumb and
suggests more of a supercellular mode capable of producing a possible
isolated tornado or two. Last, PW values to 1.7 inches suggests heavy
downpours are probable with thunderstorm development, with
precipitation loading capable of producing strong to severe winds and
a localized flooding threat. Ongoing weather and convective
parameters have prompted the issuance of a severe thunderstorm watch
for nearly all of SE MI, with the exception of the Tri-Cities area.
Main threats remain to be severe wind gusts to 70 mph and an isolated
tornado. Severe hail to an inch or greater is also possible given
any mesocyclone development and with modest mid-level lapse rates
between 5.5-6 C/km, especially with ongoing convection across the
Metro area. Cold front to exit Michigan post-00Z, with a dry slot
filling in behind the boundary, bringing quiet weather albeit breezy
conditions behind the front tied to increasing caa.
Stacked low pressure system to settle northeast across the James Bay
by 12Z Saturday which will flatten out the trough axis across the
Great Lakes, bringing relatively zonal flow to the region, projected
to hold through the weekend. Return flow behind the departing low
pressure system to advect dry air across Michigan as strong mid-
level subsidence take hold. This will bring about pleasant Saturday
conditions marked by daytime highs in the low to mid-70s.
Anticyclonic flow in place should bring about plenty of sunshine as
westerly flow takes hold, gusting to 15-20 mph (isolated up to 25
mph across Tri-Cities and Thumb) during the daylight hours as
mechanical mixing ramps up. Should be able to capitalize on
efficient radiational cooling late Saturday night into early Sunday
morning with overnight lows dropping into the 50s before the next
system brings cloud cover from the west and the next chance for
precipitation.
Upper-level nose of a jet with an upper-level disturbance riding
ahead of it in conjunction with the passage of a weak warm front
will bring rain chances to the area starting Sunday morning and
afternoon. Axis of best moisture transport will set up SW to NE
across Northern Indiana into SE MI (LLJ around 25-30 knots) and will
advect a swath of PW around 1-1.25 inches by Sunday afternoon as
associated dew points climb back into the 60s. Despite the increase
in moisture, low-level cap in place between 900-850 mb will limit
precipitation for the late afternoon and evening. Latest NAM depicts
later arrival of some weak PV filaments, so will hold on to slight
PoPs for the bulk of the cwa. An amplified ridge to build over the
Plains late Monday and will settle across the Midwest/Great Lakes
through early next week, bringing a period of dry weather.
A strong wave moving into the northern California coast on Monday
will result in impressive downstream amplification of the jet stream
pattern. A strong upper ridge will build over the central CONUS with
the jet stream reaching Hudson Bay by Tuesday. A broad anticyclone
over the lower Great Lakes will form as a result of this ridging.
Quiet and pleasant weather will dominate the extended forecast
period from Monday onward. Highs in the 70s and 80s can be expected
with generally comfortable humidity levels. Better chance for higher
temps - roughly mid 80s - by Thursday as the ridge axis begins to
fold over and warmer air can make better inroads from the west. The
next chance of rain holds off until at least the late week.
MARINE...
Fresh to strong southeast wind over Lake Huron will veer to the
south and then southwest late this afternoon and evening as incoming
warm air increasingly limits wind gust potential. Significant wave
heights will exceed 6 feet along the eastern shoreline of the Thumb
north of Port Sanilac where maximum wave heights are forecast to top
out near 10 feet late today. These waves will decrease quickly this
evening as the flow veers to southwest.
The Small Craft Advisory remains in effect with highest wind gusts
expected to concentrate more through Saginaw Bay within southwest
flow this evening. Gusts approaching 25 knots will remain possible.
There also remains a chance of a few severe thunderstorms capable of
wind gusts up to 50 knots and perhaps an isolated storm with large
hail in the 3pm to 7pm window as a cold front pivots through the
region. These storms will impact the marine zones of the southern
Lake Huron basin along with Lakes St Clair and Erie.
HYDROLOGY...
A cold front will sweep across the region late this afternoon into
early this evening. This front will provide focus for scattered to
numerous showers and thunderstorms late today. Rainfall totals of
0.25 to 0.50 inches are expected with locally higher totals of one
inch or more possible in areas of more concentrated thunderstorm
activity. Flooding concerns will be limited to localized ponding of
water in low lying and poorly drained areas. Drier weather will then
return for the weekend.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory until 10 PM EDT this evening for LHZ421-422-
441>443.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&
AVIATION.....BT
DISCUSSION...AM
MARINE.......DG
HYDROLOGY....DG
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Sep 13, 10:23 PM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 1023 PM EDT Fri Sep 13 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-140915- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 1023 PM EDT Fri Sep 13 2019 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-140915- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 1023 PM EDT Fri Sep 13 2019 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Tonight Small Craft Advisories remain in effect for Saginaw Bay and the nearshore waters from Port Austin to Harbor Beach tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Small Craft Advisories remain in effect for Saginaw Bay and the nearshore waters from Port Austin to Harbor Beach through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. DG/BT
In the hours before
Special weather statement, Sep 13, 6:20 PM EDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
620 PM EDT Fri Sep 13 2019
MIZ063-132315-
St. Clair MI-
620 PM EDT Fri Sep 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 715 PM
EDT...
At 620 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Capac to near Richmond to near Warren.
Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
New Baltimore, Richmond and Capac around 625 PM EDT.
Memphis and Emmett around 635 PM EDT.
St. Clair and Marysville around 650 PM EDT.
Port Huron and Lakeport around 705 PM EDT.
Harsens Island around 710 PM EDT.
Algonac and Marine City around 715 PM EDT.
Other locations impacted by these storms include Anchorville, North
Street, Adair, Rattle Run, Goodells, Smiths Creek, Fair Haven,
Wadhams, Riley Center and Fort Gratiot.
People attending Marine City Heritage Days should prepare to seek
safe shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern Michigan.
LAT...LON 4296 8242 4289 8247 4281 8248 4276 8247
4267 8251 4262 8251 4255 8259 4256 8264
4254 8266 4254 8272 4265 8280 4265 8277
4268 8271 4273 8273 4289 8274 4289 8298
4299 8299 4317 8246 4306 8242
TIME...MOT...LOC 2220Z 251DEG 28KT 4295 8292 4278 8278 4249 8308
MannLocal storm report, Sep 13, 6:28 PM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
628 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 5 NNW PORT SANILAC 43.50N 82.57W
09/13/2019 SANILAC MI TRAINED SPOTTER
NUMEROUS TREES DOWN AND DAMAGE TO A PAVILION NEAR
FORESTER RD AND M-25.
&&
TFLocal storm report, Sep 13, 7:42 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
742 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 3 S LAKE ORION 42.74N 83.25W
09/13/2019 OAKLAND MI PUBLIC
SEVERAL TREES DOWNED NEAR WALDON RD AND M-24.
&&
TFLocal storm report, Sep 13, 8:11 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
811 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HEAVY RAIN 4 SW CLARKSTON 42.70N 83.47W
09/13/2019 M1.23 INCH OAKLAND MI OFFICIAL NWS OBS
2 HOUR RAINFALL TOTAL MEASURED AT NWS OFFICE IN WHITE
LAKE.
&&
TFLocal storm report, Sep 13, 8:48 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
848 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 4 ESE MILFORD 42.56N 83.54W
09/13/2019 E1.75 INCH OAKLAND MI PUBLIC
SLIGHTLY LARGER THAN GOLF BALL SIZE HAIL REPORTED NEAR
WIXOM AND GLENGARY RDS.
&&
TFLocal storm report, Sep 13, 8:52 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
852 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG 3 WSW ANN ARBOR 42.27N 83.78W
09/13/2019 WASHTENAW MI PUBLIC
TREE DOWN AT PAULINE BLVD AND SOUTH MAPLE RD.
0304 PM TSTM WND DMG 6 WNW ANN ARBOR 42.29N 83.84W
09/13/2019 WASHTENAW MI 911 CALL CENTER
DISPATCH REPORTS A TREE DOWN AT I-94 AND ZEEB RD,
BLOCKING ONE LANE.
0305 PM TSTM WND DMG 4 W ANN ARBOR 42.28N 83.80W
09/13/2019 WASHTENAW MI PUBLIC
TREES DOWN ON JACKSON AVE WEST OF WAGNER RD.
0324 PM HAIL 2 ENE SOUTH LYON 42.48N 83.61W
09/13/2019 E1.25 INCH OAKLAND MI PUBLIC
REPORTED NEAR 11 MILE AND MILFORD RDS.
0328 PM HAIL NEW HUDSON 42.51N 83.62W
09/13/2019 E1.75 INCH OAKLAND MI PUBLIC
0330 PM HAIL 5 SE MILFORD 42.52N 83.54W
09/13/2019 M1.75 INCH OAKLAND MI TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED NEAR WIXOM RD AND PONTIAC
TRAIL.
0331 PM TSTM WND DMG 4 NNW NOVI 42.53N 83.52W
09/13/2019 OAKLAND MI TRAINED SPOTTER
TWO LARGE PINE TREES UPROOTED NEAR PONTIAC TRAIL AND BECK
RD.
0334 PM HAIL 4 ESE MILFORD 42.56N 83.54W
09/13/2019 E1.75 INCH OAKLAND MI PUBLIC
SLIGHTLY LARGER THAN GOLF BALL SIZE HAIL REPORTED NEAR
WIXOM AND GLENGARY RDS.
0334 PM HAIL 3 SE MILFORD 42.56N 83.56W
09/13/2019 M1.50 INCH OAKLAND MI PUBLIC
REPORTED NEAR CHARMS AND WIXOM RDS.
0335 PM TSTM WND DMG 3 W WEST BLOOMFIELD 42.58N 83.45W
09/13/2019 OAKLAND MI NWS EMPLOYEE
LARGE TREE DOWN ACROSS THE ROAD AT UNION LAKE AND
RICHARDSON RDS.
0335 PM HAIL 5 W WEST BLOOMFIELD 42.56N 83.47W
09/13/2019 M1.00 INCH OAKLAND MI TRAINED SPOTTER
NEAR GLENGARY AND S COMMERCE RDS.
0335 PM TSTM WND DMG 5 W WEST BLOOMFIELD 42.56N 83.47W
09/13/2019 OAKLAND MI TRAINED SPOTTER
LARGE TREE LIMB DOWN NEAR GLENGARY AND S COMMERCE RDS.
0337 PM TSTM WND DMG 4 WNW WEST BLOOMFIELD 42.59N 83.45W
09/13/2019 OAKLAND MI NWS EMPLOYEE
TREE DOWN BLOCKING COMMERCE RD.
0339 PM TSTM WND DMG 3 NW WEST BLOOMFIELD 42.60N 83.42W
09/13/2019 OAKLAND MI PUBLIC
NUMEROUS TREES REPORTED DOWN ON WILLOW RD BETWEEN KEITH
AND LOCHAVEN RDS.
0345 PM TSTM WND DMG 5 W PONTIAC 42.64N 83.39W
09/13/2019 OAKLAND MI TRAINED SPOTTER
MULTIPLE 8 TO 12 INCH DIAMETER TREES DOWN AT INTERSECTION
OF CRESCENT LAKE AND ELIZABETH LAKE RDS.
0355 PM TSTM WND DMG 3 S LAKE ORION 42.74N 83.25W
09/13/2019 OAKLAND MI PUBLIC
SEVERAL TREES DOWNED NEAR WALDON RD AND M-24.
0411 PM TSTM WND DMG 6 WNW MONROE 41.94N 83.49W
09/13/2019 MONROE MI PUBLIC
DAMAGE TO BARN AND TREE DOWN NEAR M-50 AND STRASBURG RD.
0419 PM MARINE TSTM WIND 6 E FLAT ROCK 42.10N 83.16W
09/13/2019 M45.00 MPH WAYNE MI AWOS
MEASURED AT GROSSE ILE AIRPORT KONZ.
0435 PM MARINE TSTM WIND 5 E ESTRAL BEACH 42.00N 83.14W
09/13/2019 M72.00 MPH LEZ444 MI MESONET
MEASURED AT DETROIT RIVER LIGHT.
0515 PM MARINE TSTM WIND 4 NNE GROSSE POINTE 42.43N 82.87W
09/13/2019 M39.00 MPH LCZ460 MI MESONET
MEASURED AT GROSSE POINTE YACHT CLUB.
0518 PM TSTM WND DMG 5 NNW PORT SANILAC 43.50N 82.57W
09/13/2019 SANILAC MI TRAINED SPOTTER
NUMEROUS TREES DOWN AND DAMAGE TO A PAVILION NEAR
FORESTER RD AND M-25.
0534 PM MARINE TSTM WIND 5 ESE MOUNT CLEMENS 42.57N 82.80W
09/13/2019 M44.00 MPH MACOMB MI MESONET
MEASURED AT LAKE ST. CLAIR METROPARK.
0535 PM HEAVY RAIN 4 SW CLARKSTON 42.70N 83.47W
09/13/2019 M1.23 INCH OAKLAND MI OFFICIAL NWS OBS
2 HOUR RAINFALL TOTAL MEASURED AT NWS OFFICE IN WHITE
LAKE.
&&
TFThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 9:43 PM EDT | River Flood Warning | DTX | Livingston | 6 days |
| Sep 13, 10:08 PM EDT | Small Craft Advisory | DTX | 17 hr |
Nearby
Beach Hazards Statements in Michigan, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.